RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1997, Volume 61, Issue 1  


On the word problem and the conjugacy problem for groups of the form $F/V(R)$
M. I. Anokhin
3
Periodic modules over general quantum Laurent polynomials
V. A. Artamonov
10
Pitt's theorem for the Lorentz and Orlicz sequence spaces
E. A. Jausekle, È. F. Oja
18
On a Peetre functional
G. M. Berkolaiko
26
Conservation and bifurcation of an invariant torus of a vector field
Yu. N. Bibikov
34
Norm-attaining functionals on $C(Q,X)$
L. P. Vlasov
45
Measure-valued almost periodic functions
L. I. Danilov
57
Normal forms of quadratic Bose operators
V. V. Kucherenko, V. P. Maslov
69
Farey sequences
S. B. Stechkin
91
Semigroups presented by one relation and satisfying the Church–Rosser property
Yu. E. Trubitsyn
114
Expansion of entire functions into Lagrange series
Yu. N. Frolov
119
On the Lindblad equation with unbounded time-dependent coefficients
A. M. Chebotarev, J. C. Garcia, R. B. Quezada
125

Brief Communications
Separability of Sobolev-Orlicz spaces of infinite order
Ha Huy Bang
141
On the Hegland–Marti inverse eigenvalue problem
Kh. D. Ikramov, K. Uil'yamson
144
Quasiregularity conditions for a “Pure imaginary” singular differential operator of the third order
V. P. Serebryakov
149
$E_\infty$-structures on homotopy groups
V. A. Smirnov
152
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019